View : 154 Download: 0

Erlotinib으로 인한 간독성 발생의 위험인자 분석

Title
Erlotinib으로 인한 간독성 발생의 위험인자 분석
Other Titles
Risk factors of erlotinib-induced hepatotoxicity : retrospective study
Authors
김민경
Issue Date
2018
Department/Major
임상보건융합대학원 임상약학전공
Publisher
이화여자대학교 임상보건과학대학원
Degree
Master
Advisors
곽혜선
Abstract
연구 배경: Erlotinib은 epidermal growth factor receptor(EGFR) tyrosine kinase inhibitor로 국소 진행성 또는 전이성 비소세포폐암 및 췌장암의 치료에 사용된다. 전통적인 세포독성 항암치료제에 비하여 이전에 항암치료 경험이 없는 비소세포폐암 환자에게 투여되었을 때 유의한 superiority를 나타내어 EGFR 변이가 있는 비소세포폐암(non-small cell lung cancer, NSCLC) 환자에서 1차 치료제로 승인되었다. Erlotinib은 동종계열의 tyrosin kinase inhibitor인 gefitinib보다 간독성이 적은 것으로 알려져 있어 gefitinib으로 인한 간독성이 나타난 경우 대체약으로 추천되기도 한다. 그러나 erlotinib 치료 후 비소세포폐암에서 4%, 췌장암에서 31%가 2등급 이상의 간수치 상승을 나타내었다. 기존의 연구결과에 따르면 간독성을 야기하는 인자로는 환자의 대사특이성, 간전이여부, 기존 간질환 존재 여부 등이 있지만 이외의 인자들에 대해서는 아직까지 논란이 있는 실정이다. 연구 목적: 본 연구는 한국인 암 환자를 대상으로 erlotinib 투여와 관련한 간독성의 발생률 및 간독성의 발생에 영향을 미치는 위험인자들을 분석하고자 하였다. 향후 erlotinib 투여 시 치료 전 수집할 수 있는 환자의 정보를 통해 간독성의 발생여부를 예측하여 적절한 간독성 모니터링 계획 및 대응방안을 세우는데 참고 자료로 활용할 수 있도록 하고자 하였다. 연구 방법: 2014년 1월부터 2017년 6월까지 서울대학교병원에서 erlotinib을 투약 받은 만 18세 이상 암 환자를 대상으로 전자의무기록을 후향적으로 검토하였다. 연구 결과: 본 연구 결과 CYP3A4 유도제와 erlotinib을 병용했을 때 간독성 위험이 3.2배 증가한다는 것을 알 수 있었다. 또한 폐암 보다 췌장암의 경우 간독성 위험이 2.4배 증가하였다. Subgroup analysis에서는 폐암 환자군에서 65세 이상일 때 간독성 위험이 3.2-3.5배 증가하였고, H2 antagonist 또는 proton pump inhibitor(PPI)를 erlotinib과 병용했을 때 3.5배 간독성 위험이 증가하였다. 췌장암 환자에서는 전체 환자 대상으로 분석했을 때와 같이 CYP3A4 유도제를 erlotinib과 병용시 간독성의 위험이 4.1배 증가하는 것으로 나타났다. 결론: 이러한 위험인자가 있는 경우, erlotinib 투여 시 간기능에 대한 보다 적극적인 모니터링 등 각별한 주의가 필요할 것으로 생각된다. 또한 향후 erlotinib의 간독성과 관련된 또 다른 위험인자를 찾기 위한 연구가 더 이루어져야 할 것이다. ;Background: Erlotinib, an epidermal growth factor receptor(EGFR) tyrosine kinase inhibitor, is a drug used for the treatment of non-small cell lung cancer (NSCLC) and pancreatic cancer patients. Erlotinib is known to have less hepatotoxicity than other EGFR TKIs like gefitinib, but the risk of hepatotoxicity with erlotinib has been reported to be 4-31%. This study aimed to investigate the association between erlotinib-induced hepatotoxicity and various factors including concomitant medications in lung cancer patients and in pancreatic cancer patients. Method: From January 2014 to June 2017, a retrospective study was performed with lung and pancreatic cancer patients who were treated with erlotinib. Associations between hepatotoxicity and various factors including age, sex, BSA, cancer type, EGFR mutation, concomitant drugs were analyzed. Results: Based on multivariate models, it was found that patients with pancreatic cancer were more likely to develop hepatotoxicity compared to patients with lung cancer. This difference was statistically significant (p = 0.008). CYP3A4 inducer increased erlotinib-induced hepatotoxicity by about 3.2-fold and this difference was statistically significant (p = 0.022). Patients older than 65 years showed 3.2-3.5 times higher hepatotoxicity than those younger than 65 years in lung cancer patients. H2 antagonist or proton pump inhibitors(PPIs) increased hepatotoxicity by about 3.5 fold. Conclusion: In presence of these risk factors, close monitoring of liver function is recommended, especially for patients using anti-acid-secreting agents and CYP3A4 inducers. Further studies are needed to find other risk factors and managements associated with erlotinib-induced hepatotoxicity.
Fulltext
Show the fulltext
Appears in Collections:
임상보건융합대학원 > 임상약학전공 > Theses_Master
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE